Peng Shi, Shyh-Pyng Shue, Yan Shi, Ramesh K. Agarwal, "Controller design for bilinear systems with parametric uncertainties", Mathematical Problems in Engineering, vol. 4, Article ID 257980, 24 pages, 1999. https://doi.org/10.1155/S1024123X98000945
Controller design for bilinear systems with parametric uncertainties
This paper studies the problem of robust control of a class of uncertain bilinear continuous-time systems. The class of uncertain systems is described by a state space model with time-varying norm-bounded parameter uncertainty in the state equation. We address the problem of robust control in which both robust stability and a prescribed performance are required to be achieved irrespective of the uncertainties. Both state feedback and output feedback controllers are designed. It has been shown that the above problems can be recast into syntheses for related bilinear systems without parameter uncertainty, which can be solved via a Riccati inequality approach. Two examples are given to show the potential of the proposed technique.
Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.